Tornadoes · United States · Kentucky · 2005
F0 tornado, Princeton, Kentucky, November 15, 2005
This F0 tornado ran 0.2 miles across Caldwell County on November 15, 2005, touching down at 3:01 PM CST and reaching 50 yards wide. It killed nobody.
The rating scale
Tracks are drawn in the color of the rating. The Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
F040 to 72 mphthis tornado
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
F173 to 112 mph
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
F2113 to 157 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
F3158 to 206 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
F4207 to 260 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
F5261 to 318 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- F0
- Date
- November 15, 2005
- Touchdown
- 3:01 PM CST (21:01 UTC)
- Path length
- 0.2 miles (0.3 km)
- Path width
- 50 yards (46 m)
- Deaths
- 0
- Injuries
- 0
- County
- Caldwell County
- Touchdown point
- 37.100, -87.870
- Lift-off point
- 37.100, -87.870
- Record number
- 545
What the Weather Service recorded
This weak, brief tornado downed several trees.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The forecast that day
The Storm Prediction Center had this point in a High Risk, with a 0.25 chance of a tornado within 25 miles, in the hatched area where significant tornadoes were expected. The outlook in force was issued at 19:50 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the tornado touched down at Nov 15, 1:42 AM CST, 13 hours 19 minutes earlier.
Area forecast discussion, Nov 15, 1:42 AM CST, 13 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 142 AM CST TUE NOV 15 2005 .DISCUSSION... MAIN NEAR TERM FORECAST CONCERNS ARE SEVERE WEATHER/HEAVY RAIN CHANCES FROM CURRENT TIME THROUGH THIS EVENING...AND TEMPS ESPECIALLY TODAY INTO TONIGHT. ALL BUT FAR NORTHERN COUNTIES OF THE PAH CWA ARE IN A TORNADO WATCH UNTIL 5AM CST. LATEST RADAR SHOWS THUNDERSTORMS TRAINING ACROSS AREAS FROM CARTER AND WAYNE COUNTIES IN MISSOURI...TO UNION AND WILLIAMSON COUNTIES IN ILLINOIS...TO UNION AND HENDERSON COUNTIES IN KENTUCKY. HAVE HAD SOME FLOODING REPORTS...ESPECIALLY URBAN AREAS...ACROSS AREAS IN THIS HEAVIER BAND OF SHOWERS AND STORMS. GFS...WHICH SEEMS TO HAVE A BETTER HANDLE ON CURRENT PRECIP...INDICATES HEAVIEST PRECIP AREA WILL LIFT NORTH OF THE PAH FA AFTER 12Z AS WARM FRONT MOVES FARTHER NORTH. WILL CONTINUE TO MONITOR AREAS OF HEAVY RAIN FOR ADDITIONAL URBAN AND SMALL STREAM/FLASH FLOOD WARNINGS...BUT WITH HEAVY RAIN ALREADY OCCURRING AND EXPECTING THE BAND OF HEAVIEST RAIN TO MOVE NORTH OF THESE AREAS IN THE NEXT 4 TO 6 HOURS...WILL NOT ISSUE A FLOOD WATCH AT THIS LATE TIME. ON TO THE SEVERE WEATHER THREAT...WITH SPC INCLUDING THE ENTIRE PAH CWA IN A HIGH RISK...OBVIOUSLY WILL CONTINUE WITH SEVERE MENTION IN TODAYS ZONES. GFS IS SLIGHTLY FASTER THAN THE NAM WITH THE LOW...PUTTING IT OVER STL BY 18Z...BUT OVERALL POSITIONING IS VERY SIMILAR WITH GFS MAYBE JUST A COUPLE OF HOURS FASTER THAN THE NAM. LOOKS LIKE PRIME TIME FOR SEVERE WEATHER WILL BE FROM LATE MORNING INTO VERY EARLY EVENING...WITH PRECIP ENDING VERY QUICKLY FROM WEST TO EAST DURING THE EVENING HOURS. CURRENT GRID TIMING AND CATEGORICAL POPS LOOK GOOD AND WILL NOT MAKE ANY CHANGES. ONLY TWEAK TO TODAY WILL BE TO INCLUDE DAMAGING WINDS...LARGE HAIL AND TORNADOES NOW THAT WE ARE IN A HIGH RISK. TEMPS TODAY WILL BE TRICKY. AT 07Z...WITH WARM FRONT EXTENDING FROM ALONG THE SOUTHERN MISSOURI BORDER...TO NORTH OF PAH...TO JUST NORTH OF EVV...TEMPS RANGE FROM 68 DEGREES AT PAH AND HOP...TO 48 DEGREES AT MVN. TEMPS SOUTH OF THE FRONT ARE ALREADY NEAR OR WARMER THAN THE FORECAST HIGHS OF THE MAV AND MET...SO WILL LOOK TO THE WARMEST FWC FOR GUIDANCE. OVERALL EXPECT TO GO WITH A MID 60S NORTH TO LOWER 70S SOUTH. BEHIND THE COLD FRONT...A MAJOR COOL DOWN WILL FOLLOW. TEMPS WILL FALL TO 20 TO 30 DEGREES LOWER THAN WE HAVE BEEN HAVING...WHICH WILL BE ABOUT 10 DEGREES BELOW NORMAL. BY LATE IN THE WEEK...TEMPS WILL MODERATE TO NEAR SEASONAL. GFS DOES SHOW A COUPLE OF WEAK...DRY COLD FRONTS MOVING ACROSS THE REGION DURING THE DAY FRIDAY...THEN ANOTHER SATURDAY NIGHT. SO FAR ONLY EFFECTS LOOK LIKE MAYBE SOME INCREASE IN CLOUDS...BUT...BASED ON LATEST MEX GUIDANCE...DO NOT EXPECT ANY SIGNIFICANT TEMPERATURE DIFFERENCES. MADE SOME CHANGES TO THE NEAR TERM TEMPS...STICKING PRETTY CLOSE TO SLIGHTLY WARMER MAV VALUES. IN THE EXTENDED...MADE SOME VERY MINOR TWEAKS LATE IN THE EXTENDED BASED ON LATEST MEX GUIDANCE. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && RST
Hazardous weather outlook, Nov 15, 3:55 AM CST, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 355 AM CST TUE NOV 15 2005 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-161100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...MURPHYSBORO...HERRIN...HARRISBURG... SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN... CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG... POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN... CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND... BENTON...MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON... MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON... OWENSBORO...CALHOUN...GREENVILLE...ELKTON...PERRYVILLE... MARBLE HILL...CAPE GIRARDEAU...JACKSON...PIEDMONT...VAN BUREN... DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON... NEW MADRID 355 AM CST TUE NOV 15 2005 ...SIGNIFICANT SEVERE WEATHER EVENT EXPECTED TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE QUAD STATE REGION TODAY INTO EARLY THIS EVENING. WARM...MOIST AIR WILL SPREAD ACROSS THE REGION THIS MORNING AS A WARM FRONT MAKES ITS WAY NORTHWARD. THUNDERSTORMS WILL CONTINUE ALONG THE WARM FRONT THIS MORNING. A FEW OF THESE STORMS COULD BECOME SEVERE. THE PRIMARY THREAT WITH THE STORMS THIS MORNING WILL BE HEAVY RAIN. MEANWHILE...A STRONG COLD FRONT WILL MOVE ACROSS THE REGION TODAY. STRONG TO SEVERE STORMS WILL DEVELOP ALONG AND AHEAD OF THIS FRONT...AFFECTING SOUTHEAST MISSOURI BY LATE MORNING. STORMS WILL SPREAD EAST OF THE MISSISSIPPI DURING THE AFTERNOON HOURS. TORNADOES...DAMAGING WINDS...AND LARGE HAIL WILL ALL BE POSSIBLE AS STORMS MOVE ACROSS THE AREA. IN ADDITION...HEAVY RAIN WILL BE LIKELY WITH STORMS. THE GROUND IS SATURATED ACROSS MANY LOCATIONS DUE TO STORMS THAT HAVE BEEN ONGOING THROUGH THE EARLY MORNING HOURS...SO FLOODING MAY STILL BE AN ISSUE WITH STRONG TO SEVERE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED TODAY INTO EARLY THIS EVENING. RST
In the hours before
Local storm report, Nov 15, 2:42 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
242 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG LILBOURN 36.59N 89.61W
11/15/2005 NEW MADRID MO COUNTY OFFICIAL
DAMAGE REPORTED BETWEEN PARMA AND LILBOURN...ROOF OFF OF
A HOUSE AND POWER LINES DOWN.
&&
WIELGOSLocal storm report, Nov 15, 2:45 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
245 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM TORNADO LILBOURN 36.59N 89.61W
11/15/2005 NEW MADRID MO LAW ENFORCEMENT
TORNADO ON THE GROUND BETWEEN NEW MADRID AND LILBOURN
NEAR ROUTE U OVERPASS.
&&
WIELGOSLocal storm report, Nov 15, 2:47 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
247 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM FUNNEL CLOUD CARTERVILLE 37.76N 89.08W
11/15/2005 WILLIAMSON IL COUNTY OFFICIAL
REPORTED SOUTHWEST OF CARTERVILLE ALONG NEW ROUTE 13.
&&
WIELGOSLocal storm report, Nov 15, 2:53 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
253 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND GST OLD SHAWNEETOWN 37.70N 88.14W
11/15/2005 60 MPH GALLATIN IL PUBLIC
TOW BOAT OPERATOR SOUTH OF OLD SHAWNEETOWN ON OHIO RIVER
REPORTING STRONG WINDS...ESTIMATED NEAR 60 MPH.
&&
WIELGOSLocal storm report, Nov 15, 2:55 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
255 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM TORNADO EAST PRAIRIE 36.78N 89.38W
11/15/2005 MISSISSIPPI MO BROADCAST MEDIA
TORNADO REPORTED ON THE GROUND EAST OF EAST PRAIRIE ON
HIGHWAY 102. REPORTED BY A RADIO STATION.
&&
WIELGOSLocal storm report, Nov 15, 2:58 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
258 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM FUNNEL CLOUD JOHNSTON CITY 37.82N 88.93W
11/15/2005 WILLIAMSON IL COUNTY OFFICIAL
FUNNEL CLOUD REPORTED 2.5 MILES SOUTH OF JOHNSTON CITY
ALONG ILLINOIS ROUTE 37 HEADING TOWARDS PITTSBURGH.
&&
WIELGOSThe air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Nashville Metro, TN (KBNA), 12:00Z
9.0 hours before the tornado, 156 km from the path. November 15, 2005.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- -56318 J/kg
- Surface CAPE
- 11 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
- 0-3 km lapse rate
- 5.4 K/km
Nashville Metro, TN (KBNA), 00:00Z
3.0 hours after it, 156 km from the path. November 16, 2005.
- Mixed-layer CAPE
- 554 J/kg
- Mixed-layer CIN
- -53 J/kg
- Surface CAPE
- 540 J/kg
- Mixed-layer LCL
- 786 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 421 m²/s²
- 0-3 km storm-relative helicity
- 506 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 5.9
- 0-3 km lapse rate
- 6.4 K/km
The surface observations
Fort Campbell (Aaf) (HOP), 58 km from the path, in the two hours either side.
| Time (UTC) | Temp (°F) | Dew point (°F) | Wind | Gust (kt) | Pressure (mb) | Weather |
|---|---|---|---|---|---|---|
| 00:00 UTC |
From the Iowa Environmental Mesonet's archive of airport observations.
This ground now
The live radar over the trackEvery 2005 tornado in KentuckyEvery tornado in Kentucky since 1950Warnings in force in Kentucky nowThe forecast where you are
The other tornadoes of November 15, 2005
48 more were confirmed in the United States that day.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| November 15 | 12:37 PM CST | F0 | New Madrid, MO | 0.2 | 50 | |||
| November 15 | 12:44 PM CST | F0 | Mississippi, MO | 0.2 | 50 | |||
| November 15 | 1:10 PM CST | F0 | White, IL | 0.2 | 50 | |||
| November 15 | 1:20 PM CST | F1 | Crockett, TN | 15.0 | 300 | $700,000 | ||
| November 15 | 1:30 PM CST | F0 | McCracken, KY | 0.2 | 50 | |||
| November 15 | 1:34 PM CST | F0 | Massac, IL | 0.1 | 50 | |||
| November 15 | 1:45 PM CST | F3 | Graves, KY | 44.0 | 500 | 1 | 20 | $8.6 million |
| November 15 | 1:55 PM CST | F1 | Weakley, TN | 2.0 | 150 | $100,000 | ||
| November 15 | 2:20 PM CST | F0 | Jefferson, AR | 0.7 | 20 | |||
| November 15 | 2:30 PM CST | F0 | New Madrid, MO | 0.2 | 50 | $10,000 | ||
| November 15 | 2:35 PM CST | F1 | Marion, IL | 5.0 | 100 | |||
| November 15 | 2:35 PM CST | F1 | New Madrid, MO | 1.0 | 75 | 2 | $60,000 | |
| November 15 | 2:35 PM CST | F2 | Henry, TN | 20.0 | 200 | 13 | $6.5 million | |
| November 15 | 3:40 PM EST | F3 | Daviess, IN | 12.0 | 440 | 31 | $12 million | |
| November 15 | 2:52 PM CST | F1 | Arkansas, AR | 16.5 | 60 | |||
| November 15 | 2:55 PM CST | F1 | Arkansas, AR | 3.5 | 30 | |||
| November 15 | 3:15 PM CST | F1 | Jasper, IL | 10.0 | 40 | |||
| November 15 | 4:25 PM EST | F1 | Lawrence, IN | 0.2 | 50 | $50,000 | ||
| November 15 | 3:27 PM CST | F4 | Earlington–Madisonville tornado, KY | 15.0 | 800 | 40 | $31 million | |
| November 15 | 3:32 PM CST | F0 | Saline, IL | 0.2 | 50 | |||
| November 15 | 3:35 PM CST | F1 | Benton, TN | 1.0 | 100 | $50,000 | ||
| November 15 | 3:38 PM CST | F2 | Benton, TN | 1.2 | 150 | $400,000 | ||
| November 15 | 4:04 PM CST | F1 | McLean, KY | 0.2 | 50 | $3,000 | ||
| November 15 | 4:04 PM CST | F2 | Houston, TN | 0.5 | 200 | $650,000 | ||
| November 15 | 4:10 PM CST | F0 | Houston, TN | 0.2 | 100 | $1,000 | ||
| November 15 | 4:10 PM CST | F1 | Houston, TN | 0.3 | 100 | $10,000 | ||
| November 15 | 4:12 PM CST | F0 | Daviess, KY | 0.2 | 50 | |||
| November 15 | 5:19 PM EST | F3 | Bartholomew, IN | 10.0 | 300 | 1 | $5.1 million | |
| November 15 | 4:35 PM CST | F1 | Montgomery, TN | 0.2 | 75 | $500,000 | ||
| November 15 | 4:36 PM CST | F1 | Montgomery, TN | 0.2 | 75 | $600,000 | ||
| November 15 | 4:37 PM CST | F0 | Montgomery, TN | 0.1 | 50 | |||
| November 15 | 4:44 PM CST | F2 | Montgomery, TN | 1.0 | 400 | $500,000 | ||
| November 15 | 4:50 PM CST | F0 | Benton, TN | 0.1 | 10 | $1,000 | ||
| November 15 | 4:55 PM CST | F1 | Humphreys, TN | 2.0 | 100 | $200,000 | ||
| November 15 | 5:15 PM CST | F1 | Logan, KY | 8.4 | 150 | $250,000 | ||
| November 15 | 5:33 PM CST | F2 | Dickson, TN | 1.0 | 200 | $20,000 | ||
| November 15 | 5:40 PM CST | F0 | Dickson, TN | 0.1 | 50 | |||
| November 15 | 5:52 PM CST | F2 | Simpson, KY | 1.0 | 150 | $100,000 | ||
| November 15 | 6:02 PM CST | F2 | Wayne, TN | 6.0 | 100 | 1 | $100,000 | |
| November 15 | 6:05 PM CST | F0 | Robertson, TN | 0.1 | 20 | |||
| November 15 | 6:07 PM CST | F1 | Warren, KY | 1.0 | 150 | $500,000 | ||
| November 15 | 7:10 PM EST | F1 | Grant, IN | 3.0 | 50 | $10,000 | ||
| November 15 | 6:15 PM CST | F0 | Davidson, TN | 0.1 | 20 | $1,000 | ||
| November 15 | 6:25 PM CST | F0 | Maury, TN | 0.1 | 10 | |||
| November 15 | 6:30 PM CST | F0 | Lamar, AL | 0.1 | 30 | $20,000 | ||
| November 15 | 6:32 PM CST | F0 | Williamson, TN | 0.1 | 10 | |||
| November 15 | 6:42 PM CST | F0 | Sumner, TN | 0.1 | 10 | |||
| November 15 | 8:30 PM CST | F0 | Cullman, AL | 0.3 | 25 | $40,000 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.